Share this article on:

Catecholamine-Induced Cardiomyopathy and Pheochromocytoma

Leissner, Kay B. MD, PhD*; Mahmood, Feroze MD; Aragam, Jayashri R. MD; Amouzgar, Abolhassan MD§; Ortega, Rafael MD§

doi: 10.1213/ane.0b013e31817e65d0
Cardiovascular Anesthesiology: Echo Didactics & Rounds
Chinese Language Editions
Video 1
Video 2
Video 3

From the *Department of Anesthesiology and Critical Care, VA Boston Healthcare System and Massachusetts General Hospital, Harvard Medical School; †Department of Anesthesia and Critical Care, Beth Israel Deaconess Medical Center, Harvard Medical School; ‡Department of Cardiology, VA Boston Healthcare System and Boston University Medical Center; §Department of Anesthesiology, Boston University Medical Center, Boston University School of Medicine; Boston, Massachusetts.

This article has supplementary material on the Web site: www.anesthesia-analgesia.org.

Accepted for publication April 9, 2008.

Address for correspondence and reprint requests to Kay B. Leissner, MD, PhD, Anesthesiology Service, VA Boston Healthcare Service, 1400 VFW Parkway, Boston, MA 02132. Address e-mail to kbleissner@yahoo.com.

© 2008 International Anesthesia Research Society